# SDR FDEA201106102204

- Difficulty date: June 10, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Part number: R532H141420000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L AT FRAME 54.3 HAS DAMAGE TO TACK AND SCALLOPS.  BLENDED DAMAGED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.   R & R SEAT TRACK 4L SECTION AT FR 54.3 IAW SRM 51-72-10.
